# SDR SWIA202005190759

- Difficulty date: March 24, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STGR 21 BETWEEN FS 333 TO 349 HAS CORROSION.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED STRINGER REF SRM AND DWG, ALL CHECKS OKAY, COMPLETED TASK CARD
